Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ew

three weeks before prescrippted to diane 35ed and differin

    From the album:

    me before & afters

    • 3 pictures
    • 0 comments
    • 17 image comments

    Photo Information for ew


    Recommended Comments

    How old are you? You look young and it might just be starting to hit you. Mine hit when I turned 18, but mine was much worse. So don't be too down about it.....you'll get through it!

    Share this comment


    Link to comment

    Hey Emily

    I tried Differin Gel and also Eryacne (pretty much same Junk to me) and it didnt work. But you might find that it will work better for your skin. It only looks like the areas that are affected by acne is your forehead. My GP asked me if I wanted to go on the Pill but I said no I would rather visit a dermo (well he recommened me to see him) But I hear it has alot of side effects? (Well I guess if Im going to try Roaccutine then thats going to have alot of Side effects) Is that true?

    But Keep your head up and keep smiling because you are beautiful.

    Share this comment


    Link to comment

    thanks zaza, yeah i was really worried about being one the pill...i heard it had bad effects and clotted your blood, but i asked around cause some of my friends were on it...for the same reasons(acne) and it only hade monor affects like headaches....still not satsisfied i looked up on the net...and they werent too bad, ive been on it for about 5 days now and ive only really got a headach once.....but kits making me really hungry..lol,ill probably put on weight

    Share this comment


    Link to comment

    Hey <br /><br />I was put on the same pill (Dianette) for my acne.. and it was the best <br />thing the doctor did for me! - within about 6 months I had stopped getting the big nasty red/white spots and now I am just left with the small annoying pimples and slight redness.. Around the time of the month I will get a big spot somewhere but hey its not too bad. <br /><br />Just be sure to hang in there with the pill.. its worth it! <br /><br />Good Luck, Sarah x :(

    Share this comment


    Link to comment

    All your friends have acne? Atleast you can experience it and you all know whats going on!

    None of my friends have acne! They all have flawless complexions and I am having such a hard time trying to figure out why this is just happening to me! And they have no idea how bad I am constantly feeling about myself.

    And is it true that the Pill makes your period like, 10 bigs heavier and painful??? Because one of my mother friends daughters is on the pill and she got her period for a WHOLE FREAKING MONTH!!! That would be horrible! I wish you luck!!!

    Share this comment


    Link to comment

    ta....nut ma friends that have acne i dont see much.....all ma friends at skool are gorguss!!! theres like only me in our hole grade with acne

    Share this comment


    Link to comment

    my only side effects from the pill so far is that i am soooooooo hungry...ALLL THE TIME i used to not eat at school....now im hungry within the first lesson of the day!!!! its sooo weird....

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×